Vomiting After Taking TB Drugs, Should I Take The Medicine Again?

Illustration of Vomiting After Taking TB Drugs, Should I Take The Medicine Again?
Illustration: Vomiting After Taking TB Drugs, Should I Take The Medicine Again? cdn.24.co.za

Good morning …. I have a nephew of 29 months old and has just been exposed to pulmonary TB and is currently in an outpatient condition. Only if you take medication there are 1-2 times the medicine being vomited again because of coughing so the medicine comes out again. the medicine is given again or what about the medicine, it shouldn’t be interrupted. Please give a solution.

1 Answer:

Hello Aciu84, Thank you for the question.


Tuberculosis (TB) is a bacterial infection of Mycobacterium tuberculosis which mostly occurs in the lungs (pulmonary tuberculosis). However, this infection can also occur in other organs outside the lungs (extra-pulmonary tuberculosis. TB sufferers will be treated with a combination of anti-tuberculosis drugs. OAT) consists of rifampicin, isoniazid, pyrazinamide, ethambutol, and streptomycin. The combination of drugs given by a doctor depends on the condition of the patient.OAT should be consumed in accordance with the doctor's recommendations without interruption, for the recommended time.If this drug is vomited in less than 3 hours, then your niece must re-consume the same medicine.If your niece do not re-consume this drug, so your nephew does not take the current dose and this is not recommended.In addition to healing can be disrupted, the bacteria can also develop resistance to OAT consumed. Suggest your nephew to consult with a lung specialist if you have complaints coughing is quite annoying, especially disturbing in the consumption of drugs, the doctor may be able to give drugs per cough eda.


Also advise your niece not to expel phlegm carelessly and always close your mouth when coughing to prevent transmission.


I hope this helps.

: by

Related Question

Difficulty Breathing When Crying In Children Aged 1 Year?

Difficulty Breathing When Crying In Children Aged 1 Year?

(1 year ago)

Good night, sorry I want to ask about my child who if he is crying too much he likes to have difficulty breathing, maybe indeed when he is making a sound he can’t be accompan...

Bleeding After Intercourse After 1 Month Of Birth Control Injection?

Bleeding After Intercourse After 1 Month Of Birth Control Injection?

(11 months ago)

Evening, I want to ask. R n Last month on the 17th I injected 1 month of kb and this is my first time joining KB, it is almost 1 month since I menstruated but it was not smooth and...

Seam Scars On The Face That Have Been Chronic Like Protruding?

Seam Scars On The Face That Have Been Chronic Like Protruding?

(11 months ago)

I want to ask this 3 years ago I had a motorbike accident, I had stitches on the face of two fingers near my eyes and the problem so far is why my face / forehead looks like a lump...

Leave a Reply

Your email address will not be published. Required fields are marked *